# SDR UIEA2017092601870

- Difficulty date: September 23, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 51,058 hours, 6,219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: No Test
- Location: Arm - Disarm
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR FAILED THE MODE SELECTOR LEVER ARM - DISARM TEST.  CLEANED AND LUBRICATED THE MODE SELECTOR LEVER MECHANISM IAW AMM 12-21-04-600-804.  PERFORMED MODE LEVER TEST. TEST PASSED IAW AMM 52-11-07-705-084.
